# SDR FDEA201511093529

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 2,488 hours, 873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SERVICE CHECK, FOUND BOTH RT HAND LOGO LIGHTS INOPERATIVE.  RELAMPED BOTH RT LOGO LIGHTS IAW MM 33-45-00-2, NO HELP.  RELEASED FOR SERVICE IAW MEL 33-45-01 CATEGORY D, EXPIRATION 06 MAR 16.  RIGHT LOGO LIGHTS INOPERATIVE.  DEFERRED IAW MEL 33-45-01.  EA H-3340-T0321395 ISSUED TO ALLOW MEL DEFERRAL WHICH LISTS THE NORMAL COMPLIMENT OF LOGO LIGHTS TO BE 2.  WHEN IT IS  ACTUALLY 4.  REMOVED RT INBD LOGO LIGHT ASSEMBLY, L00434 & DISCOVERED TWO WIRES & LIGHT ASSEMBLY TERMINALS BURNT, PHOTO ATTACHED.  LIGHT ASSEMBLY RE-INSTALLED IAW AMM 33-45-00-2.  OPENED ACCESS FOR RT INBD LOGO LIGHT.  ERS SUBMITTED.  COMPLIED WITH PT 1 OF EA H-3340-T0321395, NO ADDITIONAL DAMAGE NOTED.  NOTE THAT IAW PT 1 ITEM 5 OF EA H-3340-T0321395, BOTH LT & RT LOGO LIGHTS ARE INOPERATIVE.
